×

zbMATH — the first resource for mathematics

Theory of reproducing kernels. (English) Zbl 0037.20701

MSC:
46-02 Research exposition (monographs, survey articles) pertaining to functional analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Aronszajn Sur les invariants des transformations dans le domaine de \( n\) variables complexes, C. R. Acad. Sci. Paris vol. 197 (1933) p. 1579, and vol. 198 (1934) p. 143. · Zbl 0008.07605
[2] N. Aronszajn, Sur les décompositions des fonctions analytiques uniformes et sur leurs applications, Acta Math. 65 (1935), no. 1, 1 – 156 (French). · JFM 61.0303.01 · doi:10.1007/BF02420944 · doi.org
[3] -Approximation des fonctions harmoniques et quelques problèmes de transformation conforme, Bull. Soc. Math. France vol. 67 (1939). · Zbl 0023.32203
[4] -La théorie générale des noyaux reproduisants et ses applications, Première Partie, Proc. Cambridge Philos. Soc. vol. 39 (1944) p. 133.
[5] Nachman Aronszajn, Les noyaux pseudo-reproduisants, C. R. Acad. Sci. Paris 226 (1948), 456 – 458 (French). · Zbl 0030.36004
[6] N. Aronszajn, Reproducing and pseudo-reproducing kernels and their application to the partial differential equations of physics, Studies in partial differential equations. Technical report 5, preliminary note, Harvard University, Graduate School of Engineering., 1948.
[7] S. Banach Theorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1932. · JFM 58.0420.01
[8] Stefan Bergmann, Über die Entwicklung der harmonischen Funktionen der Ebene und des Raumes nach Orthogonalfunktionen, Math. Ann. 86 (1922), no. 3-4, 238 – 271 (German). · JFM 48.1236.02 · doi:10.1007/BF01457987 · doi.org
[9] -Ueber die Bestimmung der Verzweigungspunkte eines hyperelliptischen Integrals aus seinen Periodizitätsmoduln mit Anwendungen auf die Theorie des Transformators, Math. Zeit. vol. 19 (1923) pp. 8-25. · JFM 49.0269.01
[10] -Ueber die Bestimmung der elastischen Spannungen und Verschiebungen in einem konvexen Körper, Math. Ann. vol. 98 (1927) pp. 248-263. · JFM 53.0752.05
[11] -Ueber unendliche Hermitesche Formen, die zu einem Bereich gehören, nebst Anwendungen auf Fragen der Abbildung durch Funktionen von zwei komplexen Veränderlichen, Berichte Berliner Mathematische Gesellschaft vol. 26 (1927) pp. 178-184, and Math. Zeit. vol. 29 (1929) pp. 640-677.
[12] -Ueber die Existenz von Repräsentantenbereichen, Math. Ann. vol. 102 (1929) pp. 430-446.
[13] -Ueber den Wertevorrat einer Funktion von zwei komplexen Veränderlichen, Math. Zeit. vol. 36 (1932) pp. 171-183. · JFM 58.0352.01
[14] -Ueber die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. vol. 169 (1933) pp. 1-42, and vol. 172 (1934) pp. 89-128.
[15] -Sur quelques propriétés des transformations par un couple des fonctions de deux variables complexes, Atti della Accademia Nazionale dei Lincei, Rendiconti (6) vol. 19 (1934) pp. 474-478. · JFM 60.0276.01
[16] -Zur Theorie von pseudokonformen Abbildungen, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (1936) pp. 79-96.
[17] -Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198. · JFM 63.0463.01
[18] -Partial differential equations, advanced topics, Brown University, Providence, 1941.
[19] Stefan Bergman, A remark on the mapping of multiply-connected domains, Amer. J. Math. 68 (1946), 20 – 28. · Zbl 0061.15602 · doi:10.2307/2371737 · doi.org
[20] Stefan Bergman, Functions satisfying certain partial differential equations of elliptic type and their representation, Duke Math. J. 14 (1947), 349 – 366. · Zbl 0029.39803
[21] -Sur les fonctions orthogonales de plusieurs variables complexes avec les applications à la théorie des fonctions analytiques, Mémorial des Sciences Mathématiques, vol. 106, Paris, 1947. · Zbl 0036.05101
[22] S. Bergman and M. Schiffer, A representation of Green’s and Neumann’s functions in the theory of partial differential equations of second order, Duke Math. J. 14 (1947), 609 – 638. · Zbl 0029.39901
[23] S. Bergman and M. Schiffer, On Green’s and Neumann’s functions in the theory of partial differential equations, Bull. Amer. Math. Soc. 53 (1947), 1141 – 1151. · Zbl 0032.35201
[24] S. Bergman and M. Schiffer, Kernel functions in the theory of partial differential equations of elliptic type, Duke Math. J. 15 (1948), 535 – 566. · Zbl 0030.25503
[25] S. Bochner, Über orthogonale Systeme analytischer Funktionen, Math. Z. 14 (1922), no. 1, 180 – 207 (German). · JFM 48.0376.02 · doi:10.1007/BF01215898 · doi.org
[26] -Vorlesungen ueber Fouriersche Integrale, Leipzig, 1932. · JFM 58.0292.01
[27] S. Bochner, Hilbert distances and positive definite functions, Ann. of Math. (2) 42 (1941), 647 – 656. · Zbl 0025.34201 · doi:10.2307/1969252 · doi.org
[28] Jacques Dixmier, Sur une classe nouvelle de variétés linéaires et d’opérateurs linéaires de l’espace de Hilbert, C. R. Acad. Sci. Paris 223 (1946), 971 – 972 (French). · Zbl 0060.27906
[29] Kurt Friedrichs, On certain inequalities and characteristic value problems for analytic functions and for functions of two variables, Trans. Amer. Math. Soc. 41 (1937), no. 3, 321 – 364. · Zbl 0017.02101
[30] B. Fuchs Ueber einige Eigenschaften der pseudokonformen Abbildungen, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (1936) pp. 569-574. · JFM 62.0400.03
[31] -Ueber geodätische Mannigfaltigkeiten einer bei pseudokonformen Abbildungen invarianten Riemannschen Geometrie, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 567-594. · JFM 63.0987.03
[32] P. R. Garabedian, Schwarz’s lemma and the Szegö kernel function, Trans. Amer. Math. Soc. 67 (1949), 1 – 35. · Zbl 0035.05402
[33] P. R. Garabedian and M. Schiffer, Identities in the theory of conformal mapping, Trans. Amer. Math. Soc. 65 (1949), 187 – 238. · Zbl 0035.05204
[34] I. Gelfand and D. Raikoff Irreducible unitary representation of arbitrary locally bicompact groups, Rec. Math. (Mat. Sbornik) vol. 13 (1943) p. 316.
[35] Roger Godement, Sur les fonctions de type positif, C. R. Acad. Sci. Paris 221 (1945), 69 – 71 (French). · Zbl 0063.01653
[36] Roger Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. 63 (1948), 1 – 84 (French). · Zbl 0031.35903
[37] H. Kober, A theorem on Banach spaces, Compositio Math. 7 (1939), 135 – 140. · JFM 65.0497.02
[38] Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103 – 121 (German). · JFM 49.0714.01 · doi:10.1007/BF01448091 · doi.org
[39] J. Mercer Functions of positive and negative type and their connection with the theory of integral equations, Philos. Trans. Roy. Soc. London Ser. A vol. 209 (1909) pp. 415-446. · JFM 40.0408.02
[40] -Sturm-Louville series of normal functions in the theory of integral equations, Philos. Trans. Roy. Soc. London Ser. A vol. 211 (1911) pp. 111-198.
[41] E. H. Moore On properly positive Hermitian matrices, Bull. Amer. Math. Soc. vol. 23 (1916) p. 59. · JFM 46.0165.03
[42] -General analysis, Memoirs of the American Philosophical Society, Part I, 1935, Part II, 1939.
[43] Zeev Nehari, The kernel function and canonical conformal maps, Duke Math. J. 16 (1949), 165 – 178. · Zbl 0035.05301
[44] -On analytic functions possessing a positive real part, Duke Math. J. (1949).
[45] F. J. Murray and J. Von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 116 – 229. · Zbl 0014.16101 · doi:10.2307/1968693 · doi.org
[46] J. von Neumann and I. J. Schoenberg, Fourier integrals and metric geometry, Trans. Amer. Math. Soc. 50 (1941), 226 – 251. · Zbl 0028.41002
[47] Menahem Schiffer, The kernel function of an orthonormal system, Duke Math. J. 13 (1946), 529 – 540. · Zbl 0060.23708
[48] Menahem Schiffer, An application of orthonormal functions in the theroy of conformal mapping, Amer. J. Math. 70 (1948), 147 – 156. · Zbl 0035.05601 · doi:10.2307/2371941 · doi.org
[49] I. J. Schoenberg, Metric spaces and positive definite functions, Trans. Amer. Math. Soc. 44 (1938), no. 3, 522 – 536. · Zbl 0019.41502
[50] I. J. Schoenberg, Positive definite functions on spheres, Duke Math. J. 9 (1942), 96 – 108. · Zbl 0063.06808
[51] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. · Zbl 0005.40003
[52] G. Szegő, Über orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören, Math. Z. 9 (1921), no. 3-4, 218 – 270 (German). · JFM 48.0374.04 · doi:10.1007/BF01279030 · doi.org
[53] A. Weil L’intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, vol. 869, Paris, 1940. · Zbl 0063.08195
[54] H. Welke, Über die analytischen Abbildungen von Kreiskörpern und Hartogsschen Bereichen, Math. Ann. 103 (1930), no. 1, 437 – 449 (German). · JFM 56.0290.03 · doi:10.1007/BF01455703 · doi.org
[55] K. Zarankiewicz Ueber ein numerisches Verfahren zur konformen Abbildung zweifach zusammenhängender Gebiete, Zeitschrift für angewandte Mathematik und Mechanik vol. 14 (1934) pp. 97-104. · Zbl 0009.02604
[56] S. Zaremba L’équation biharmonique et une classe remarquable de fonctions fondamentales harmoniques, Bulletin International de l’Académie des Sciences de Cracovie (1907) pp. 147-196. · JFM 38.0766.01
[57] -Sur le calcul numérique des fonctions demandées dans le problème de Dirichlet et le problème hydrodynamique, Bulletin International de l’Académie des Sciences de Cracovie (1908) pp. 125-195.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.